# SDR SWIA201232059

- Difficulty date: October 17, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 35,727 hours, 49,148 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Structure
- Condition: Cracked
- Location: Windshield
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD RUSHING AIR NOISE COMING FROM BOTTOM OF PILLAR BETWEEN CAPTAIN'S WINDSHIELD AND DV WINDOW.  (FLT 6408)  FOUND CRACK ON LEFT WINDSHIELD PILLAR.  REMOVED PILLAR AND INSTALLED SERVICEABLE PILLAR.
